# SDR COMA0760161

- Difficulty date: February 6, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 17,650 hours, 15,170 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Part serial: 2482
- Condition: Faulty
- Location: Rt Flap
- Part time: 9,861 hours, 8,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5331 - EN ROUTE BOS-YHZ RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT OUTBOARD FLAP OUTBOARD FLAP ACTUATOR.
